# SDR FDEA201202030454

- Difficulty date: February 3, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TELESCOPIC DUCT CUTOUT FOUND CHAFED.  REPAIRED AREA IAW SRM 51-31-01, REV 48.  DOUBLER FABRICATED SRM 57-40-01, REPAIR 10 FIG 201, REV 48.  FABRICATED DOUBLER INSTALLED IAW SRM 57-40-01. REPAIR 10, FIG 201, REV 48.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
